Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 1998 Volume: 22 Number: 1
  1. Cahit Arf's Contribution to Algebraic number Theory and Related Fields
    Masatoshi G. İkeda
    Turk J Math, 22, (1998), 5-14
    Full Text: PDF

  2. On a Certain Subclass of Analytic Functions with Negative Cefficients
    M. K. Aouf, Nak Eun Cho
    Turk J Math, 22, (1998), 15-32
    Abstract   Full Text: PDF

  3. Timelike Ruled Surfaces in the Minkowski 3-Space-II
    Turk J Math, 22, (1998), 33-46
    Abstract   Full Text: PDF

  4. A Berry-Esseen Bound for Empty Boxes Statistic on the Scheme an Allocations of Several Type Balls
    S.A. Mirakhmedov, O. Saidova
    Turk J Math, 22, (1998), 47-52
    Abstract   Full Text: PDF

  5. The Non Uniform Bounds of Remainder Term in CLT for the Sum of Functions of Uniform Spacings
    S. Mirakhmedov, U. Kalandarov
    Turk J Math, 22, (1998), 53-60
    Abstract   Full Text: PDF

  6. Weighted Ergodic Averages
    M.D. Ha
    Turk J Math, 22, (1998), 61-68
    Abstract   Full Text: PDF

  7. CESS-Modules
    Cesim Çelik
    Turk J Math, 22, (1998), 69-76
    Abstract   Full Text: PDF

  8. Generalized Inverse Estimator and comparison with Least Squares Estimator
    S. Sakallıoğlu, F. Akdeniz
    Turk J Math, 22, (1998), 77-84
    Abstract   Full Text: PDF

  9. Finite Direct Sums of (D1)-modules
    Derya Keskin
    Turk J Math, 22, (1998), 85-92
    Abstract   Full Text: PDF

  10. On Derived Equivalences and Local Structure of Blocks of Finite Groups
    Markus Linckelmann
    Turk J Math, 22, (1998), 93-108
    Full Text: PDF

  11. The Tachibana Operator and Transfer of Lifts
    Abdullah Mağden, Muhammet Kamali, Arif A. Salimov
    Turk J Math, 22, (1998), 109-118
    Abstract   Full Text: PDF

  12. About Some Classical Functional Equations
    Nicolae Neamtu
    Turk J Math, 22, (1998), 119-126
    Abstract   Full Text: PDF